Alert archive / Montana / High Wind Watches in 2011

High Wind Watch 33, NWS Great Falls, MT

December 27, 2011

NWS Great Falls, MT issued this high wind watch at Dec 27, 2011, 2:36 PM MST. It took effect at Dec 28, 2011, 7:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 27, 2011, 2:36 PM MST (21:36 UTC)
In effect from
Dec 28, 2011, 7:00 AM MST
Expired
Dec 28, 2011, 4:17 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WWUS75 KTFX 272136
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
236 PM MST TUE DEC 27 2011

MTZ009-010-048-281200-
/O.CON.KTFX.HW.W.0052.000000T0000Z-111229T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
236 PM MST TUE DEC 27 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: PERIODS OF STRONG WINDS WILL CONTINUE 
  OVER THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA THROUGH 
  WEDNESDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF LIGHTER 
  WINDS OVERNIGHT TONIGHT BEFORE WIND SPEEDS INCREASE ONCE AGAIN 
  ON WEDNESDAY MORNING. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP 
  TO 65 MPH ARE EXPECTED. WIND GUSTS TO 75 MPH ARE POSSIBLE 
  THROUGH FAVORED MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: AREAS OF BLOWING SNOW IN THE MOUNTAINS WILL 
  REDUCE VISIBILITIES TO LESS THAN ONE-HALF MILE AT TIMES. 
  THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR 
  STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS AND
  CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ008-011>015-044>047-049>055-281200-
/O.NEW.KTFX.HW.A.0033.111228T1400Z-111229T2200Z/
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...SHELBY...CHESTER...
CONRAD...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS...
BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS...
WEST YELLOWSTONE
236 PM MST TUE DEC 27 2011

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER MOST OF
  NORTH CENTRAL AND ALL OF SOUTHWEST MONTANA FROM WEDNESDAY
  MORNING THROUGH THURSDAY AFTERNOON. THERE COULD BE SHORT PERIODS
  OF LIGHTER WINDS OVERNIGHT WEDNESDAY BEFORE WIND SPEEDS INCREASE
  ONCE AGAIN ON THURSDAY MORNING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUST UP TO
  65 MPH ARE POSSIBLE.

* OTHER IMPACTS: THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH
  HIGHWAYS.

* LOCATIONS AFFECTED INCLUDE: MOST OF NORTH CENTRAL AND ALL OF
  SOUTHWEST MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
402 
WWUS75 KTFX 281117
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
417 AM MST WED DEC 28 2011

MTZ054-281230-
/O.CAN.KTFX.HW.A.0033.111228T1400Z-111229T2200Z/
MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...WHITE SULPHUR SPRINGS
417 AM MST WED DEC 28 2011

...HIGH WIND WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

WEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH
THURSDAY AFTERNOON...BUT STRONGER WINDS ARE NO LONGER EXPECTED.

$$

MTZ008-011>015-044>047-049>053-055-281800-
/O.UPG.KTFX.HW.A.0033.111228T1400Z-111229T2200Z/
/O.EXB.KTFX.HW.W.0052.111228T1200Z-111230T0000Z/
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...SHELBY...CHESTER...
CONRAD...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...WHITEHALL...TOWNSEND...BATTLE RIDGE PASS...
BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
417 AM MST WED DEC 28 2011

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE LIKELY OVER MOST OF
  NORTH CENTRAL AND ALL OF SOUTHWEST MONTANA FROM THIS MORNING
  THROUGH THURSDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF
  LIGHTER WINDS OVERNIGHT TONIGHT BEFORE WIND SPEEDS INCREASE
  ONCE AGAIN ON THURSDAY MORNING.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO
  65 MPH ARE POSSIBLE.

* OTHER IMPACTS: THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON NORTH TO 
  SOUTH HIGHWAYS.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHESTER...BATTLE 
  RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST 
  YELLOWSTONE...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... 
  BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... 
  WHITEHALL...SHELBY...CHINOOK...BIG SANDY...FORT BENTON... 
  CONRAD...HAVRE...TOWNSEND...GREAT FALLS...KINGS HILL PASS... 
  BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...MONIDA PASS... 
  FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS 
  PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS... TWIN BRIDGES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-281800-
/O.EXT.KTFX.HW.W.0052.000000T0000Z-111230T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
417 AM MST WED DEC 28 2011

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THURSDAY. 

* TIMING AND MAIN IMPACT: PERIODS OF STRONG WINDS WILL CONTINUE
  OVER THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA THROUGH
  THURSDAY AFTERNOON. THERE COULD BE SHORT PERIODS OF LIGHTER
  WINDS OVERNIGHT TONIGHT BEFORE WIND SPEEDS INCREASE ONCE AGAIN
  ON THURSDAY MORNING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP 
  TO 65 MPH ARE EXPECTED. WIND GUSTS TO 75 MPH ARE POSSIBLE 
  THROUGH FAVORED MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: AREAS OF BLOWING SNOW IN THE MOUNTAINS WILL 
  REDUCE VISIBILITIES TO LESS THAN ONE-HALF MILE AT TIMES. 
  THOSE DRIVING HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR 
  STRONG CROSS WINDS...ESPECIALLY ON NORTH TO SOUTH HIGHWAYS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 27, 10:47 AM MST, 3 hours 49 minutes earlier.

Area forecast discussion, Dec 27, 10:47 AM MST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1047 AM MST TUE DEC 27 2011

...UPDATE TO AVIATION...

.UPDATE...
CURRENT FORECAST IS ON TRACK. HAVE LOWERED POPS TODAY OVER NORTH
CENTRAL MONTANA...WHILE THE CHANCE FOR SHOWERS CONTINUES OVER THE
ROCKY MOUNTAIN FRONT AND ACROSS SOUTHWEST MONTANA. AFTERNOON HIGHS
LOOK ON TRACK. GUSTY WINDS CONTINUE TO BLOW ACROSS MUCH OF NORTH
CENTRAL MONTANA. THE HIGH WIND WARNING WILL CONTINUE FOR THE ROCKY
MOUNTAIN FRONT AND THE CUT BANK AREA...WHERE WINDS WERE GUSTING
BETWEEN 60 AND 70 MPH EARLIER THIS MORNING.

STRONG WINDS ARE POSSIBLE OVER REMAINDER OF NORTH CENTRAL AND
SOUTHWEST MONTANA WEDNESDAY AND THURSDAY...AND A HIGH WIND WATCH
COULD BE ISSUED LATER TODAY FOR PORTIONS OF THE REGION NOT
CURRENTLY UNDER A WARNING. BRUSDA

&&

.AVIATION...
UPDATED 1747Z.
VFR CONDITIONS WIL PREVAIL AT ALL TAF SITES FOR THE NEXT 24 HOURS.
STRONG WESTERLY WINDS ALOFT WILL CONTINUE TO BE THE MAJOR IMPACT TO
THE AREA WITH GUSTY WINDS EXPECTED FOR THE ROCKY MOUNTAIN FRONT AND
HIGH PLAINS OF CENTRAL MONTANA. SHELTERED VALLEYS OF SOUTHWEST
MONTANA WILL AGAIN SEE WEAKER WINDS. CLEAR AIR TURBULENCE IN THE
FORM OF LEE SIDE MOUNTAIN WAVES ARE EXPECTED TO CONTINUE TODAY.
WINDS WILL DECREASE SLIGHTLY IN THE LATE AFTERNOON HOURS BEFORE
INCREASING AGAIN LATE TUESDAY AND EARLY WEDNESDAY AGAIN. SUK

&&

.PREV DISCUSSION...ISSUED 348 AM MST TUE DEC 27 2011

TODAY THROUGH THURSDAY...WIND WILL BE THE MAIN WEATHER CONCERN FOR
THE NEXT 36 HOURS OR SO. SHORT WAVE ENERGY WILL MOVE ACROSS THE
AREA THIS MORNING...EMBEDDED WITHIN THE WEST TO NORTHWEST FLOW
ALOFT. THIS FEATURE WILL BRING SOME SNOW TO THE WESTERN AND
SOUTHWEST MOUNTAINS. THE PLAINS SHOULD REMAIN DRY AS DOWNSLOPE
WINDS INCREASE IN STRENGTH THIS MORNING AS THE LEE SIDE TROF
INTENSIFIES. STRONG WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN
FRONT AND OVER EASTERN GLACIER COUNTY. WINDS WILL DECREASE A BIT
OVERNIGHT BUT INCREASE AGAIN ON WEDNESDAY. FOR THIS REASON...HAVE
UPGRADED THE HIGH WIND WATCH TO A WARNING AND RAN IT OUT THROUGH
WEDNESDAY AFTERNOON. DAY SHIFT WILL DETERMINE IF THE HIGHLIGHT
AREA WILL NEED TO BE EXPANDED. TEMPERATURES SHOULD WARM INTO THE
50S SOME AREAS TODAY DUE TO THE STRONG DOWNSLOPE WINDS. WEDNESDAY
WILL BE SIMILAR TO TODAY WITH STRONG WINDS AND SOME MOUNTAIN SNOW.
SURFACE GRADIENTS RELAX A BIT ON THURSDAY AND ALLOW FOR LITTLE
STRONGER SHORT WAVE ENERGY TO PASS ACROSS THE AREA. THE RESULT
WILL BE MORE SNOW FOR THE MOUNTAINS AS WELL AS SOME RAIN AND/OR
SNOW SHOWERS OVER THE PLAINS. TEMPERATURES WILL REMAIN WELL ABOVE
SEASONAL AVERAGES. EMANUEL

THURSDAY NIGHT THROUGH TUESDAY...PERIOD BEGINS WITH THE AREA UNDER
A PROGRESSIVE/FAST WESTERLY FLOW ALOFT WITH MEDIUM RANGE MODELS
ADVERTISING A CHANGE TO A MORE AMPLIFIED POSITIVE PHASE PACIFIC
NORTH AMERICAN (PNA) PATTERN SETTING UP FOR LATE THIS WEEKEND
INTO EARLY NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER THE
INTERIOR WEST. SEVERAL DISTURBANCES WILL RIPPLE THROUGH THE FAST
WESTERLY FLOW ALOFT ACROSS THE REGION THURSDAY NIGHT THROUGH
SATURDAY...BRINGING CONTINUED WINDY AND UNSETTLED CONDITIONS TO THE
AREA. BULK OF THE PRECIPITATION WILL FALL OVER THE WESTERN AND SW
MTNS WITH BEST CHANCE FOR SIGNIFICANT AMOUNTS OCCURRING DURING THE
FRI/FRI NT PERIOD AS A STRONGER PACIFIC SYSTEM MOVES THROUGH THE
REGION. A COLD FRONT ASSOCIATED WITH THE FRI/FRI NT SYSTEM WILL
BRING COOLER BUT STILL NEAR TO SLIGHTLY ABOVE AVERAGE TEMPERATURES
TO THE AREA SATURDAY. A WARMING AND DRYING TREND IS THEN EXPECTED TO
DEVELOP FOR THE FIRST SEVERAL DAYS OF 2012 AS AB UPPER LEVEL RIDGE
BUILDS OVER THE WESTERN UNITED STATES. HOENISCH

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  45  36  53  39 /   0  10  10  20
CTB  43  25  51  37 /   0   0  10  10
HLN  41  28  48  35 /   0  10  20  20
BZN  39  22  45  34 /  30  20  30  20
WEY  23  10  27  18 /  40  60  80  70
DLN  38  23  44  34 /  20  10  20  20
HVR  48  26  56  38 /   0  10  20  30
LWT  42  25  49  40 /  10  10  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 5 PM MST WEDNESDAY EASTERN GLACIER...
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 27, 2:30 PM MST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
230 PM MST TUE DEC 27 2011

MTZ009>014-044>054-281200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
230 PM MST TUE DEC 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT
FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NUMEROUS HIGH WIND HIGHLIGHTS ARE IN EFFECT FROM WEDNESDAY
THROUGH THURSDAY.

STRONG WINDS ARE ALSO POSSIBLE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ANY STORM SPOTTER REPORTS OF HIGH WINDS WOULD GREATLY BE
APPRECIATED.

MTZ008-015-055-281200-
BEAVERHEAD-MADISON-GALLATIN-
230 PM MST TUE DEC 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SOUTHERN PORTIONS
OF BEAVERHEAD...MADISON AND GALLATIN COUNTIES FROM WEDNESDAY
MORNING UNTIL THURSDAY MORNING.

A HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY AFTERNOON.

STRONG WINDS ARE POSSIBLE ONCE AGAIN FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 27, 10:42 AM MST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1042 AM MST TUE DEC 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     NON-TSTM WND GST 7 SE HILGER             47.18N 109.25W
12/27/2011  M54 MPH          FERGUS             MT   MESONET

            54 MPH WIND GUST AT THE JUDITH PEAK RAWS LOCATION.

&&

BRUSDA
Local storm report, Dec 27, 11:25 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1125 AM MST TUE DEC 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
12/27/2011  M77 MPH          GLACIER            MT   MESONET

            77 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION.

&&

BRUSDA
Local storm report, Dec 27, 11:35 AM MST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1135 AM MST TUE DEC 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     NON-TSTM WND DMG GREAT FALLS             47.50N 111.29W
12/27/2011                   CASCADE            MT   BROADCAST MEDIA

            TREE DAMAGE IN GREAT FALLS THIS MORNING.

&&

BRUSDA
Local storm report, Dec 27, 11:41 AM MST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1141 AM MST TUE DEC 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     NON-TSTM WND GST 3 SW CUT BANK           48.61N 112.38W
12/27/2011  M52 MPH          GLACIER            MT   ASOS

            52 MPH WIND GUST AT THE CUT BANK AIRPORT.

&&

BRUSDA
Local storm report, Dec 27, 11:42 AM MST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1142 AM MST TUE DEC 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     NON-TSTM WND GST 13 WSW SAINT MARY       48.69N 113.71W
12/27/2011  M87 MPH          GLACIER            MT   MESONET

            87 MPH WIND GUST AT THE LOGAN PASS VISITOR CENTER.

&&

BRUSDA
Local storm report, Dec 27, 11:43 AM MST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1143 AM MST TUE DEC 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     NON-TSTM WND GST 13 WSW SAINT MARY       48.69N 113.71W
12/27/2011  M87 MPH          GLACIER            MT   MESONET

            87 MPH WIND GUST AT THE LOGAN PASS VISITOR CENTER.

0436 AM     NON-TSTM WND GST 3 SW CUT BANK           48.61N 112.38W
12/27/2011  M52 MPH          GLACIER            MT   ASOS

            52 MPH WIND GUST AT THE CUT BANK AIRPORT.

0515 AM     NON-TSTM WND DMG GREAT FALLS             47.50N 111.29W
12/27/2011                   CASCADE            MT   BROADCAST MEDIA

            TREE DAMAGE IN GREAT FALLS THIS MORNING.

0521 AM     NON-TSTM WND GST 2 SSE GEYSER            47.25N 110.48W
12/27/2011  M58 MPH          JUDITH BASIN       MT   DEPT OF HIGHWAYS

            58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF GEYSER.

0536 AM     NON-TSTM WND GST 5 WSW GREAT FALLS       47.47N 111.38W
12/27/2011  M52 MPH          CASCADE            MT   ASOS

            52 MPH WIND GUST AT THE GREAT FALLS AIRPORT.

0555 AM     NON-TSTM WND GST 1 E EAST GLACIER PARK   48.45N 113.19W
12/27/2011  M65 MPH          GLACIER            MT   DEPT OF HIGHWAYS

            65 MPH GUST AT TWO MEDICINE BRIDGE

0600 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
12/27/2011  M77 MPH          GLACIER            MT   MESONET

            77 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION.

0611 AM     NON-TSTM WND GST MALMSTROM AFB           47.51N 111.18W
12/27/2011  M54 MPH          CASCADE            MT   ASOS

            54 MPH WIND GUST AT MALMSTROM AIR FORCE BASE.

0615 AM     NON-TSTM WND GST 6 WNW BROWNING          48.60N 113.11W
12/27/2011  M54 MPH          GLACIER            MT   MESONET

            54 MPH WIND GUST AT THE BROWNING AIRPORT.

0645 AM     NON-TSTM WND GST 3 WNW RAYNESFORD        47.28N 110.80W
12/27/2011  M59 MPH          CASCADE            MT   MESONET

            59 MPH WIND GUST 3 MILES WEST OF RAYNESFORD.

0700 AM     NON-TSTM WND GST HEART BUTTE             48.29N 112.84W
12/27/2011  M61 MPH          PONDERA            MT   MESONET

            61 MPH WIND GUST IN HEART BUTTE.

0817 AM     NON-TSTM WND GST 1 N LOMA                47.95N 110.50W
12/27/2011  M55 MPH          CHOUTEAU           MT   DEPT OF HIGHWAYS

            55 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA.

0930 AM     NON-TSTM WND GST 7 SE HILGER             47.18N 109.25W
12/27/2011  M54 MPH          FERGUS             MT   MESONET

            54 MPH WIND GUST AT THE JUDITH PEAK RAWS LOCATION.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 2:48 AM MSTHigh Wind WarningTFX66 hr
Dec 27, 2:41 PM MSTWinter Weather AdvisoryTFX45 hr

Nearby

High Wind Watches in Montana, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.